1 doctor weighed in:

Can you explain the withdrawal symptoms of Zyprexa (olanzapine)? Currently have heart palps, sweating, everything feels loud to my ears, and Insomina. Common?

1 doctor weighed in
Dr. William Lages
Internal Medicine - Rheumatology

In brief: Expected

Withdrawal from Zyprexa, (olanzapine) especially if rapid, can cause insomnia.
.nausea, sweating, and intensified reactions to stimuli. The doctor who prescribed this should be able to walk you through this or refer you to someone who can.

In brief: Expected

Withdrawal from Zyprexa, (olanzapine) especially if rapid, can cause insomnia.
.nausea, sweating, and intensified reactions to stimuli. The doctor who prescribed this should be able to walk you through this or refer you to someone who can.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available